# SDR 0203949940

- Difficulty date: November 13, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- Aircraft time: 88,387 hours, 90,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT CHECK, A CRACK WAS FOUND IN THE AFT PRESSURE BULKHEAD DOORJAMB.  THE AIRCRAFT WAS FERRIED TO ACCOMPLISH REPAIRS.  THE CRACK WAS 2 INCHES LONG AT STATION X=59.8. REPAIRED IAW EA.
